# SDR REXA96009

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9302632001
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAXIING, LOST HYDRAULIC QUANTITY 2 CWP, LEAK ON MAIN RESERVE IN NOSE WHEEL COMPARTMENT.  REMOVED AND REPLACED UPPER HYDRAULIC PUMP RETURN LINE IAW AMM CHAPTER 29.  NO LEAKS NOTED.  ACFT OK FOR SERVICE.  (X)
